# SDR SWAA012839

- Difficulty date: October 16, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 53,108 hours, 53,040 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 6545866
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND KEEL BEAM WEB CRACKED AT BS 727B.                                  R&R WEB PER SRM.
